# SDR AALA201504289021

- Difficulty date: April 19, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Connector
- Part number: D53471087203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CRACKED CROSSBEAM SECTION CONNECTOR AT FRAME 68, STRINGER 23L UNDER THE L2 DOOR SILL.  REPLACED CROSSBEAM SECTION CONNECTOR IAW SRM 51-72-11-001.
